# SDR UPS00433726

- Difficulty date: August 2, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT HORIZONTAL STABILIZER INTERIOR CORROSION FOUND ON A RIGHT ANGLE FITTING AT STAB STA 243, BETWEEN REAR SPAR AND S1 UPPER SURFACE.  PLEASE INVESTIGATE NEW FITTING, FABRICATED IAW E0100940 AND FITTED IAW SRM 51-30-02.
